# SDR C77A20170712002

- Difficulty date: July 11, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N628CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000233
- Aircraft time: 25,300 hours, 14,521 cycles
- System (JASC): 2760 · Drag Control System
- Part: Mau
- Part number: 70253651901
- Part serial: 08033908
- Condition: Failed
- Part time: 25,310 hours, 14,525 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

MULTIPLE FAIL MESSAGES INDUCE FROM A MOMENTARY MAU 3 INTERRUPTION. CREW DECLARED AN EMERGENCY. SPOILER FAULT,  AD3 FAIL,  ADS 4 SLIP COM. R & R GIO MAU 3 SLOT 9/10 IAW AMM 31-41-06 ALL MSGS REMOVED.
